# SDR USAA2012121300009

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 37,409 hours, 21,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Condition: Worn
- Location: Evac Slide
- Component: Reservoir, Airbus
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LT OVERWING SLIDE BOTTLE KNURLED NUT SAFETY WIRE HOLE IS WORN.  MAINTENANCE REPLACED THE LEFT ESCAPE SLIDE RESERVOIR ASSEMBLY PER AMM 25-62-46-001-A.  OPS CHECK GOOD.
